# SDR CALA2021121702375

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 21,606 hours, 7,663 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: 4755712
- Part serial: 404501A
- Condition: None
- Location: Mid Lav
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

MID LAV SOMKE DETECT GREEN INDICATION LIGHT INOP. LAV INOP DUE TO SMOKE DETECTOR INOP - PLACED ON MEL2616F MID LAV INOP DUE TO ITS SMOKE DETECTOR INOP - PLACED MID LAV ON MEL2616F DISPATCH DESK: 06   NAME: JPD                  DATE: 13-DEC-21- NOC      DESK: ADAM NAME: ZAKI                 DATE: 13-DEC-21- CREW USE ONLY REMOVED AND REPLACED MID LAV SMOKE DETECTOR REF AMM 26-14-01. OPS TEST OK.
